Patient :In the 1st week of february I had erectile dysfunction for 2 days, discomfort in perineum, diarrhea for 2 days. Slight pain in left testicle.
3 weeks of Cipro .. after 2nd week i took a urine test, and the doctor said my white blood cell count is in the normal range.. I took a chlamydia test that came up negative as well.
I also started having anal itch when i was on the cipro that would happen most likely before and after bowel movements. Moreover, i felt a numbness in my right buttocks..
It's now been 2 weeks since i took cipro.. My stool is not exactly normal. There seems to be residual stool when i wipe. Kind of mushy. I also still have anal itch occassionally but it is not as bad as when i was on the cipro. Also, i have a pain in my left groin. Only in certain positions do i feel a slight pain and it sometimes radiates down and i feel it in my left testicle. i want to know what to make of it..
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.